# SDR DXTA200400433

- Difficulty date: October 28, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N949QS
- Make and model: Cessna 750
- Aircraft serial: 7500049
- Aircraft time: 5,738 hours, 3,738 cycles
- Engine: Allsn AE3007C
- Engine time: 5,169 hours, 3,173 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: 77878
- Condition: Defective
- Location: Fuel Filter
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT POWERING UP FOR TAKEOFF THE AMBER FUEL FILTER BYPASS R CAS MESSAGE CAME ON, ABORTED TAKEOFF.  TROUBLESHOT AND FOUND FUEL FILTER DPI SWITCH DEFECTIVE.  REMOVED WITH NEW SWITCH.  OPS CHECK AND LEAK CHECKED GOOD.  WORK DONE IAW ROLLS ROYCE AE3007C MM CHAPTER 73-37-10.
